Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A topological Reeb-Milnor-Rosen theorem and characterizations of manifolds


Author: Louis F. McAuley
Journal: Bull. Amer. Math. Soc. 78 (1972), 82-84
MSC (1970): Primary 5428, 5478, 5460, 5560, 5731, 5701
DOI: https://doi.org/10.1090/S0002-9904-1972-12866-0
MathSciNet review: 0287524
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. V. Černavskiĭ, Local contractibility of the homeomorphism group of a manifold, Dokl. Akad. Nauk SSSR 182 (1968), 510-513 = Soviet Math. Dokl 9 (1968), 1171-1174. MR 38 #5241. MR 236948
  • 2. E. Dyer and M.-E. Hamstrom, Completely regular mappings, Fund. Math. 45 (1958), 103-118. MR 19, 1187. MR 92959
  • 3. R. C. Edwards and R. C. Kirby, Deformations of spaces of imbeddings, Ann. of Math. 93 (1971), 63-88. MR 283802
  • 4. M.-E. Hamstrom, Completely regular mappings whose inverses have LCº homeomorphism group: A correction, Proc. Conf. on Monotone Mappings and Open Mappings, SUNY, Binghampton, 1970, pp. 255-260. MR 278270
  • 5. L. F. McAuley, The existence of a complete metric for a special mapping space and some consequences, Topology Seminar (Wisconsin, 1965), Ann. of Math. Studies, no. 60, Princeton Univ. Press, Princeton, N.J., 1966, pp. 135-139. MR 37 #6903. MR 231348
  • 6. E. A. Michael, Continuous selections. I, II, III, Ann. of Math. (2) 63 (1956), 361-382; ibid. (2) 64 (1956), 562-580; ibid. (2) 65 (1957), 375-390. MR 17, 990; 18, 325; 750. MR 77107
  • 7. J. W. Milnor, On manifolds homeomorphic to the 7-sphere, Ann. of Math. (2) 64 (1956), 399-405. MR 18, 498. MR 82103
  • 8. J. W. Milnor, Sommes de variétés différentiables et structures différentiables der sphéres, Bull. Soc. Math. France 87 (1959), 439-444. MR 22 #8518. MR 117744
  • 9. G. Reeb, Sur certaines propriétés topologiques des variétés feuilletées, Actualités Sci. Indust., no. 1183 = Publ. Inst. Math. Univ. Strasbourg, Hermann, Paris, 1952, pp. 91-154, 157-158. MR 14, 1113. MR 55692
  • 10. R. Rosen, A weak form of the star conjecture for manifolds, Notices Amer. Math. Soc. 7 (1960), 380. Abstract #570-28.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5428, 5478, 5460, 5560, 5731, 5701

Retrieve articles in all journals with MSC (1970): 5428, 5478, 5460, 5560, 5731, 5701


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12866-0

American Mathematical Society